• first round of Taxol

    Asked by Danielle3 on Thursday, November 12, 2015

    first round of Taxol

    Hi all, so I had my first infusion of Taxol. . Thank God, so far so good. No weird reaction and I feel ok. Just a little tired. Well I did pray so, I'm learning to trust and expect delivereanc. So now the count down is on. I pray that I continue to feel well (as much as possible) while getting through this. Carol I hope your phone is acting sick...lol. I hope everyone is well.

    9 Answers from the Community

    9 answers
    • Ejourneys' Avatar
      Ejourneys

      Yay on getting through Taxol #1! I felt a little nervous before my first infusion, because even after the A/C it was a new drug for me with all its unknowns. But after the first time I knew the drill. Keeping my fingers crossed for smooth sailing ahead!

      over 4 years ago
    • cllinda's Avatar
      cllinda

      I'm glad you are feeling well. But sometimes, it takes a few days before you start to feel bad. Listen to the doctors and nurses. Take good care of yourself. Eat what you can. And don't feel bad if you need to ask for help. God is good and he will be there throughout your journey.

      over 4 years ago
    • Danielle3's Avatar
      Danielle3

      Cllinda yes I was told by my nurse in a couple days I may feel sick (aches and flu like symptoms). Im pray not and if so I hope it mild. But whatever come I will take care of myself and report anything unmanagable to my doctor. I pray to get through this one day at a time. Thanks for the encouragement. Ejourneys your kinds words are always helpful to many! !

      over 4 years ago
    • Carool's Avatar
      Carool

      Yay, red-hatted Danielle! Always good to hear from you, and especially good to hear that Taxol is behaving well with you. Re my iPhone - You know, last week it wouldn't open at all for several hours. I was lost without it. Almost gave up, when it suddenly revived. And to think there was a time when no one had smart phones! Keep on feeling well! Hugs, Carol

      over 4 years ago
    • ChildOfGod4570's Avatar
      ChildOfGod4570

      Oh yes, I still remember how I felt after my first infusion. I thought I was handling it just fine ... that burping and passing gas were to be my only side effects? Please be warned, you could start feeling *very very* tired on your third or fourth day after. That happened to me, and when it did, I tended to hybernate until it was over, which was a day or two after that. The biggest side effects I had with TC chemo were fatigue, thrush, and hair loss. I am so glad God is carrying you through this so well, and He will bring you throughthis new chemo too! HUGS and God bless.

      over 4 years ago
    • Mika's Avatar
      Mika

      Glad to see that you are taking it well..I had a taxol carbo treatment yesterday and today I have mild fatigue

      over 4 years ago
    • PinkPickle's Avatar
      PinkPickle

      Yea! Remember, every treatment you get through is one more closer to the end of treatment! Happy to hear you are giving yourself a little slack and letting Life happen. This is the time to roll with it! Keeping you in my prayers!

      over 4 years ago
    • BuckeyeShelby's Avatar
      BuckeyeShelby

      Glad things are going well. My bad day was 2 days after infusion. Day after infusion, I went to work all perky. The 2nd day I had severe foot, ankle & lower leg pains and was on a narcotics for the day -- napped a lot. Since this was usually a Saturday, that was no biggie. I was back to work on Monday -- with a cane for a couple days, but I was at my desk. Hope you get to bypass any side effects -- all the best!

      over 4 years ago
    • Kathy1's Avatar
      Kathy1

      That's fantastic! You are going to do this! Everyone of us knows it not easy! I wish they could come up with one pill you would take and it would completely zap all the cancer cells without any side effects! But that's my dream so in the meantime we have to fight! Just keep telling yourself yur one step closer! Big hugs!

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.